# SDR UF6A951206

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 7CZ1068008
- Condition: Failed
- Location: Rt Windshield
- Part time: 8,532 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CWA - FLT NR 5032 - RIGHT WINDSCREEN HEAT OVERHEATED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED WINDSHIELD CONTROLLER.  (M)
